Abstract and Applied Analysis

Ahlfors Theorems for Differential Forms

O. Martio, V. M. Miklyukov, and M. Vuorinen

Full-text: Open access

Abstract

Some counterparts of theorems of Phragmén-Lindelöf and of Ahlfors are proved for differential forms of 𝒲 𝒯 -classes.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 646392, 29 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170917

Digital Object Identifier
doi:10.1155/2010/646392

Mathematical Reviews number (MathSciNet)
MR2739681

Zentralblatt MATH identifier
1211.30039

Citation

Martio, O.; Miklyukov, V. M.; Vuorinen, M. Ahlfors Theorems for Differential Forms. Abstr. Appl. Anal. 2010 (2010), Article ID 646392, 29 pages. doi:10.1155/2010/646392. https://projecteuclid.org/euclid.aaa/1313170917


Export citation